# SDR CA011105002

- Difficulty date: September 25, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 14,995 hours
- Engine: Allsn 250C20R
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Tube
- Part number: 206040526001
- Condition: Corroded
- Location: Transmission
- Component: Transmission, Bell, 206040004101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TRANSMISSION 1500 HOUR INSPECTION CORROSION AND PITTING FOUND ON THE FLARE OF THE TUBE ASSEMBLY.
